27th Meeting of the European Particle Physics Outreach Group (EPPOG) at CERN

Europe/Zurich
160/1-009 (CERN)

160/1-009

CERN

48
Show room on map
David Barney, Kobel Michael
  • Thursday, October 14
    • 9:00 AM 9:15 AM
      Introduction 15m 160/1-009

      160/1-009

      CERN

      48
      Show room on map
      Speakers: David Barney (CERN), Michael Kobel (TU Dresden)
      Slides
    • 9:15 AM 10:40 AM
      National Reports 1h 25m 160/1-009

      160/1-009

      CERN

      48
      Show room on map
      Speaker: David Barney (CERN)
      • German Netzwerk Teilchenwelt 15m
        Speaker: Michael Kobel (TU Dresden)
        Slides
      • Élémentaire & Passeport pour les deux Infinis (France) 15m
        Speaker: Nicolas Arnaud (LAL (CNRS-IN2P3))
      • Video-artistic exhibits in Italy 15m
        Speaker: Ms Catia Peduto (INFN)
        Slides
        Video
      • National report from STFC and UK groups 15m
        Speaker: Prof. Peter Watkins (University of Birmingham)
        Slides
      • CMS Researcher's Night 10m
        Speaker: David Barney (CERN)
        Slides
      • ATLAS Outreach activities 15m
        Speaker: Michael Barnett (Lawrence Berkeley National Lab)
        Slides
    • 10:40 AM 11:00 AM
      Coffee Break 20m 160/1-009

      160/1-009

      CERN

      48
      Show room on map
    • 11:00 AM 1:00 PM
      Masterclasses 2h 160/1-009

      160/1-009

      CERN

      48
      Show room on map
      Speaker: Michael Kobel (TU Dresden)
      • Status of ALICE masterclass project (10´) + ALICE general (5´) 15m
        Speakers: Despina Hatzifotiadou (Univ. + INFN), Pawel Rafal Debski (Warsaw University of Technology)
      • Masterclasses 2010 in Norway: From LEP to LHC and from Universities to Science Centre 15m
        Speakers: Farid Ould-Saada (Oslo University, Norway), Maiken Pedersen (Unknown)
        Slides
      • Summary of Wednesday's Pre-Meeting 15m
        Speaker: Marge Bardeen (FNAL)
        Slides
      • Status of new LHC measurements 15m
        Speaker: Mr Konrad Jende (Technische Universitaet Dresden)
        Slides
        Website
      • The CMS Masterclass for 2011 and connections to the CMS e-Lab 15m
        Speaker: Kenneth William Cecire (University of Notre Dame)
        Slides
      • Organisation issues for 2011 15m
        Speaker: Uta Bilow (TU Dresden)
        Slides
      • Political Issues: use of real data 15m
      • General Discussion 15m
    • 1:00 PM 2:00 PM
      Lunch 1h
    • 2:00 PM 3:40 PM
      Databases (EPPOG members, best-practice) 1h 40m 160/1-009

      160/1-009

      CERN

      48
      Show room on map
      Speaker: Lisa Mc Carthy (CERN)
      • Poll: existing national material collections 15m
        Speaker: Michael Kobel (TU Dresden)
        Slides
      • Database usage and aim, first feedback 40m
        Speaker: Lisa Mc Carthy (CERN)
        Slides
      • General discussion 35m
    • 3:40 PM 4:10 PM
      Coffee Break 30m 160/1-009

      160/1-009

      CERN

      48
      Show room on map
    • 4:10 PM 6:15 PM
      Future of EPPOG 2h 5m 160/1-009

      160/1-009

      CERN

      48
      Show room on map
      Speakers: David Barney (CERN), Michael Kobel (TU Dresden)
      document
      • Role of National Teachers Programs for promoting Outreach & Education 15m
        Speaker: Pedro Abreu (LIP Laboratorio de Instrumentaco e Fisica Experimental de Particulas)
        Slides
      • Portal to the Public 10m
        Speaker: Lisa Mc Carthy (CERN)
      • Poll: national mandates and outreach projects 10m
        Speaker: Michael Kobel
        Slides
      • Document draft EPPOG ->iPPOG 30m
        Speaker: David Barney (CERN)
        Slides
      • General Discussion 1h
    • 7:00 PM 10:00 PM
      Dinner 3h 160/1-009

      160/1-009

      CERN

      48
      Show room on map
  • Friday, October 15
    • 9:00 AM 5:00 PM
      Cosmic ray detectors for education 160/1-009

      160/1-009

      CERN

      48
      Show room on map

      http://indico.cern.ch/conferenceDisplay.py?ovw=True&confId=99542

      agenda